# SDR REXA97156

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAILED AUTOCOARSEN P-3 CHECK.  RETURNED TO BLOCK, TRIED AGAIN.  GOOD AFTER SECOND ATTEMPT.  (X)
